14 Jun 2010
Medicines such as contained in Levacet may carry risks at any term of pregnancy so the risk verses benefit needs to be decided by your doctor.
However, Levacet is definitely not recommended during the 3rd trimester. Please see link below.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
then i took another pill 12hours after the 2nd pill thinking that the first dose may not be effective because of the wrong timing. in all i took ...
1 answer • 1 Oct 2009
My neurologist didn't start me on a med after the 1st one, but now that I had a 2nd seizure 5 months later, he started me on Keppra. Has anyone ...
9 answers • 17 Nov 2009
... 'biocleare' cream to see if it could vanish but am not seeing any result please someone should help me out on what to do ? I learnt we ...
2 answers • 1 Oct 2011
2 pharmacies,1st pharmacy Lisinopril worked great ,2nd pharmacy different supplier doesnt work well?
Changed pharmacies and 1st pharmacy Lisinopril worked great however the 2nd pharmacy i started using carries a different lisinopril manufactured by ...
1 answer • 23 Oct 2011
Is Ibuprofen C/I for pregnant lady in the 1st trimester with abdominal pain and vaginal bleeding?
2 answers • 28 Nov 2011